Said in the tone of ‘Hello, Newman’
Oh Lupron, you are such an asshole.
In the two days that I have been taking you I have added the following fun side effects to my life:
- More headaches
- Hot flashes in the middle of the night
- General crankiness / wanting to rip the face off of people
- A feeling of meh
- At least 3 pounds of water weight and bloating
- Starving all the time and eating constantly (could be adding to the poundage)
26 days and counting until the transfer. I take my last of the birth control pills on Saturday night (yay) and then hopefully get my period next Monday or Tuesday to start all the estrogen supplementation and the lining checks. Still feeling like I’m in a bit of denial of this really happening, but as we do get closer it does get a tiny bit more real.
I’m taking tomorrow off to have a bit of a long weekend and hopefully relax a little going into a very hectic work week next week. Hope everyone out there has a lovely weekend as well!